Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tat_stasia

Adapalene Gel 0.3% left out for months....

Recommended Posts

I lost the cap to my Adapalene Gel 0.3% over two months ago. I have been using it in my routine daily. Has this been worsening my acne and clogging my pores? Does it still have a positive effect on my skin? Or does it not help not hurt? Please help before I keep using it...

 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×